'Everyone who is deeply concerned about protecting children’s’ mental health should be banging on the doors of the Food and Drug Administration (FDA) to protest a commonly prescribed drug that routinely causes neuropsychiatric events in children. Since 2009, the FDA has on file 550 cases of hallucinations from a drug called Tamiflu (oseltamivir), which is routinely prescribed to combat the flu. Parents are beginning to wake up to the fact that Tamiflu is a risky nervous system damaging, hallucinogenic drug that causes some children to go into seizures, wild delusions, and twitching fits.
Looking back at the studies used to approve the drug in the late 1990s, we see small cohorts, unstudied factors of immunity, inconclusive findings, label warnings, and an attempt by the FDA to prevent the drug from coming to market. Further analyses in 2007 found that Tamiflu poses severe risks, especially in children, including 1377 reports of adverse reactions in Japan and 80 deaths (71 directly tied to Tamiflu.)
Tamiflu was initially stopped by the FDA
Doctors are under the impression that the drug can prevent influenza viruses from replicating and invading other cells. A 1999 JAMA article purports that Tamiflu “…provided significant antiviral, biochemical, and clinical effects in experimental human influenza virus infection. Prophylactic administration either once or twice daily completely protected against viral recovery in the upper respiratory tract and against infection-associated respiratory tract illness.” Hoffmann–LaRoche, the pharmaceutical company that developed the drug, presented this study and two additional clinical trials to an FDA committee of medical advisors in 1999. The data provided did not convince the FDA committee that the drug was safe or effective.'
Read more: Tamiflu is not safe OR effective
Did you like this article?
Thank you for your vote!
11 September 2017
Boy who suffered up to 100 seizures a day has ZERO after being prescribed cannabis oil
21 December 2016
Assault by Twitter? Journalist Eichenwald says seizure triggered by social media user
From our advertisers
From our advertisers